# SDR SWAA000682

- Difficulty date: April 10, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- Aircraft time: 57,492 hours, 62,067 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  -D- CHECK,  FOUND FLOORBEAM CORRODED ON UPPER SURFACE,  BS 967,  LBL 72 TO RBL 18.        REPAIRED BEAM PER SRM.
